Top 10 Dye Free Acetaminophen Childrens Chewable – Acetaminophen

As an Amazon Associate I earn from qualifying purchases.

1. Rite Aid

#ad

160 mg, 24 ct | Kids Pain Reliever | for Children Ages 2-11 Years | Acetaminophen Chewable Tablets | Aspirin & Ibuprofen Free, Bubble Gum Flavor, Rite Aid Children's Pain Relief Acetaminophen

#ad
Rite Aid #ad - Do not exceed the maximum daily amount of 5 doses in 24 hours. Aspirin and ibuprofen free: each chewable tablet contains 160 mg of pain relieving/fever reducing acetaminophen, formulated without aspirin or ibuprofen. Children ages 2-11 years old: rite aid children’s acetaminophen is safely formulated for children ages 2-11 years old to temporarily reduce fevers while offering minor pain relief due to headache, sore throat, toothache, flu, or the common cold.

Chewable tablets: get all the benefits of an effective pain reliever and fever reducer with Rite Aid— formulated in yummy chewable tablets, just for kids. 4-6 hours. Compare rite aid children’s Acetaminophen to the active ingredient in the leading national brand. Great bubble gum flavor: rite aid children's pain relief acetaminophen, comes in a great-tasting bubble gum flavor that helps the medicine go down, 160 mg - 24 ct fever reducer and pain reliever, Bubble Gum Flavor, so your little one feels better.

Our mission is to improve the health and wellness of our communities and provide our customers with the best products, services, and advice. Each dose will last approx. Trusted brand since 1962: we hope you continue to choose Rite Aid first for your everyday health and wellness needs.
BrandRite Aid #ad
ManufacturerRite Aid #ad
Part Number450-08-R

2. Rite Aid

#ad

24 Count | Pain & Fever Relief Children Tablets | for Kids Ages 2-11 Years | Alcohol-Free, Acetaminophen, Aspirin-Free, Ibuprofen-Free, Rite Aid Children's Pain Relief Chewable Grape Tablets, 160 mg

#ad
Rite Aid #ad - Our mission is to improve the health and wellness of our communities and provide our customers with the best products, services, and advice. Children ages 2-11: rite aid children’s acetaminophen chewables are safely formulated for kids ages 2 years to 11-years-old to reduce fevers temporarily while offering minor pain relief due to headache, sore throat, flu, toothache, or the common cold.

Trusted brand since 1962: we hope you continue to choose Rite Aid first for your everyday health and wellness needs. Each bottle has a child-resistant safety cap and contains 24 grape flavored chewable pain relief and fever reducing tablets. No aspirin or ibuprofen: each chewable contains 160 mg of pain relieving, fever reducing acetaminophen without any aspirin or ibuprofen.

These aspirin-free and ibuprofen-free chewable children's tablets taste great while relieving pain and reducing fever. Get all the benefits of an effective pain reliever with Rite Aid Children’s Acetaminophen— designed for kids. Chewable pain relief: rite aid’s acetaminophen children's tablets are safe to chew or crush completely for easy swallowing. Grape flavored chewables: compare rite aid’s children’s acetaminophen 160mg chewable tablets to the active ingredient in top national brands.
BrandRite Aid #ad
ManufacturerRite Aid #ad
Part Number449-08-R

3. Motrin

#ad

Grape, 24 Count, Motrin Children's Dye-Free Ibuprofen Chewable Tablets for Pain & Fever

#ad
Motrin #ad - The pain reliever and fever relief medicine for kids features a dye-free, ibuprofen formula and is available as a convenient, chewable tablet in kid-friendly grape flavor.

From the brand chosen by parents year after year, the chewable children's ibuprofen can be used for children ages 2 to 11 years. This children's medicine temporarily relieves minor aches and pains due to the common cold, sore throat, headache and toothache, flu, and works to quickly reduce fever. From the #1 pediatrician-recommended brand of ibuprofen, each chewable tablet of this kids' pain reliever medicine contains 100 milligrams of the NSAID ibuprofen for effective relief that lasts up to 8 hours. 24-count of children's motrin dye-free Chewable Tablets with Grape Flavor helps reduce fever and provides relief from minor aches and pains for your child.
BrandMotrin #ad
ManufacturerJohnson & Johnson #ad
Height1.81 Inches
Length1.81 Inches
Width3 Inches
Part Number00300450932242
Model00300450932242

4. Genexa

#ad

Genexa Children's Acetaminophen Oral Suspension, 160 mg per 5 mL- Organic Blueberry Flavor 4oz, for Children 2, 11 Years Old, Temporarily relieves Pain and Fever Symptoms

#ad
Genexa #ad - For children ages 2-11 years old. Pediatricians prefer genexa children's acetaminophen Oral Suspension over Children’s Tylenol Pain + Fever liquid products for their own children based upon a comparison of their ingredients.

Made with organic blueberry flavor. Each 5ml dose of this oral suspension medicine contains 160 milligrams of Acetaminophen to provide effective pain and fever symptom relief. Temporarily reduces fever and provides temporary relief from a range of cold and flu symptoms, including minor aches and pains, headache and sore throat. Certified gluten-free, no artificial dyes, and non-GMO. No artificial sweeteners or preservatives, no parabens, vegan, and no common allergens. Free of alcohol and gentle on little tummies.
BrandGenexa #ad
ManufacturerGenexa #ad
Part Number1

5. Amazon Basic Care

#ad

24 Count, Orange Flavor, 100 mg, Pain Reliever and Fever Reducer, Amazon Basic Care Children’s Ibuprofen Chewable Tablets

#ad
Amazon Basic Care #ad - Dye free, preservative free: goodsense Children’s Ibuprofen Chewable Tablets, orange flavored, are dye-free, 100 mg, preservative free and gluten free.8 hours of relief: temporarily relieves minor aches and pains due to the common cold, sore throat, flu, headaches and toothaches; also helps to temporarily reduce fever; use as a pain reliever and fever reducer for relief that lasts up to 8 hours.

Fever reducer and pain reliever: amazon basic care Children’s Ibuprofen Chewable Tablets are a pain reliever and fever reducer that helps children get on the path to feeling better; convenient chewable ibuprofen tablets require no water. Active ingredient: amazon basic care children’s ibuprofen Chewable Tablets contain ibuprofen 100 mg, a nonsteroidal anti-inflammatory drug NSAID, pain reliever and fever reducer; compare to the active ingredient in Children’s Motrin.

Chewable, orange flavored: the chewable ibuprofen tablets have a child-friendly orange flavor to make taking pain reliever and fever reducer medicine easier for youngsters ages 2 to 11 years.
BrandAmazon Basic Care #ad
ManufacturerAmazonUs/G0W0G #ad
Height2 Inches
Length2 Inches
Weight0 Pounds
Width2.88 Inches

6. Little Remedies

#ad

Little Remedies Children's Fever & Pain Reliever, 2 Pack, 4 fl oz, Grape Flavor, Ages 2 to 11

#ad
Little Remedies #ad - Fsa- and hsa-eligible product in the U. S. Temporarily reduces fever and relieves minor aches and pains associated with the common cold, viruses, flu, headache, sore throat or toothache.

Contains no alcohol, artificial dyes, gluten or parabens. Contains accusafe system to ensure safe and accurate dosing and minimize the risk of accidental ingestion. Contains 2 bottles of little remedies Children's Fever & Pain Reliever, Natural Grape Flavor, 4 fl oz each. Natural grape flavor does not contain high fructose corn syrup. Safe for use in children ages 2 to 11. Contains acetaminophen 160 mg, pain reliever and fever reducer.
BrandLittle Remedies #ad
ManufacturerPrestige Consumer Healthcare #ad
Height5 Inches
Length4 Inches
Weight0.84 Pounds
Width2 Inches
Part NumberXM-ZUT-2

7. Benadryl

#ad

Diphenhydramine HCl, Children's Benadryl Dye-Free Allergy Liquid, Bubble Gum, 4 fl. oz

#ad
Benadryl #ad - This allergy medicine for kids contains 12. 5 mg of diphenhydramine hcl 5 ml dose, an antihistamine that works to help alleviate children's allergy symptoms so they can start feeling more like themselves. Children's allergy liquid medicine is available in a tasty, kid-friendly bubble gum flavor and comes with a convenient dosing cup to help give your child's allergies a time out.

From the brand moms turn to first when they first treat their children's upper respiratory allergies, this children's allergy medicine helps your child feel better when they need it most by easing symptoms with its alcohol- and dye-free formula. 4-fluid ounces of children's benadryl dye-free Allergy Liquid Medicine in bubble gum flavor is specially formulated to provide temporary relief of allergy symptoms caused by hay fever and other upper respiratory allergies.

Bubble gum flavored liquid. Non drowsy formula. Alcohol and sugar free. Relieves nasal congestion and cough. Antihistamine for kids is specially formulated to relieve allergy symptoms caused by hay fever and other upper respiratory allergies including runny nose, and itchy, sneezing, itching of nose or throat, watery eyes.
BrandBenadryl #ad
ManufacturerJohnson & Johnson #ad
Height4 Inches
Length6 Inches
Width5 Inches
Part Number493805
Model493805

8. Tylenol

#ad

2 fl oz, Dye-Free Cherry, Infants' Tylenol Liquid Medicine with Acetaminophen, Pain Plus Fever Relief

#ad
Tylenol #ad - It comes with a simplemeasure dosing syringe, included for dispensing the proper dosage for your child's age and weight Dosing is available for children 2-3 years of age Ask a doctor about dosage for children under 2 years of age.

The infants' liquid pain reliever medicine also starts to reduce fever in as little as 15 minutes Each 5-milliliter dose of the infants' medicine contains 160 milligrams of acetaminophen, a known pain reliever and fever reducer. 2-fluid ounce bottle of infants' tylenol oral suspension Medicine with Dye-Free Cherry flavor to temporarily relieve minor aches and pains due to the common cold, sore throat, flu, toothache for your little one.

Tylenol is the #1 pediatrician recommended brand of pain reliever & fever reducer and Infants' Tylenol is the #1 pediatrician recommended brand for teething pain. This dye-free baby pain and fever relief medicine comes in a kid-friendly cherry flavor that is gentle on little tummies and is formulated for children 2-3 years of age; for children 2 years and younger, consult a healthcare professional.
BrandTylenol #ad
ManufacturerJohnson & Johnson #ad
Height4.92 Inches
Length1.46 Inches
Weight0.2 Pounds
Width2.24 Inches
Part Number300450167620
Model300450167620

9. Amazon Basic Care

#ad

Purple, Grape, 24 Count Pack of 1, Amazon Basic Care Children's Chewable Tablets

#ad
Amazon Basic Care #ad - Grape flavor is a child-pleasing favorite to help the medicine go down. Made for children: amazon basic care children's ibuprofen Chewable Tablets, 100 mg is a pain reliever and fever reducer specifically formulated for children ages 2-11.

Pain reliever/fever reducer: amazon basic care children's Ibuprofen Chewable Tablets, flu, reduces fever and relieves minor aches and pains due to the common cold, sore throat, 100 mg, headaches and toothaches. Compare to the active ingredient of Children's Motrin. Nsaid: chewable tablets are a convenient choice for busy families: No dosing container or water needed. This product is gluten free and preservative free. Amazon basic care children's ibuprofen Chewable Tablets, 100 mg temporarily reduces fever and provides up to 8 hours of relief of minor aches & pains.

Active ingredient: the active ingredient in amazon basic care children's Ibuprofen Chewable Tablets, 100 mg, is ibuprofen 100 mg, Grape Flavor, a pain reliever and fever reducer. Lasts up to 8 hours: amazon basic care children's ibuprofen Chewable Tablets, 100 mg provide multiple symptom relief that lasts up to 8 hours per dose.
BrandAmazon Basic Care #ad
ManufacturerAmazon.com Services, Inc. #ad
Height2 Inches
Length2 Inches
Weight0.09 Pounds
Width2.88 Inches

10. Culturelle

#ad

Supports Immune, Dairy, and Oral Health, For Age 3+, Culturelle Kids Chewable Daily Probiotic for Kids, 30 count, Digestive, Natural Berry, Gluten, Soy-Free

#ad
Culturelle #ad - Proven effective - not all probiotics for kids are created equal. Easy for your little ones to take - chew 1 naturally berry flavored tablet daily to support immune and digestive health. Best for toddlers and children ages 3+ Free of gluten, added colors, dairy, preservatives, milk, lactose, yeast and soy.

Egg free. During the summer months products may arrive warm but Amazon stores and ships products in accordance with manufacturers' recommendations, when provided. Lactobacillus rhamnosus gg lgg - the key ingredient in Culturelle Kids Daily Probiotic Chewables - is clinically proven to help reduce occasional tummy troubles, including diarrhea and occasional digestive upset.

Happy tummies, healthy kids, relaxed parents. Probiotics for kids - from the #1 pediatrician Recommended Probiotic Brand, Culturelle Kids helps your child’s digestive tract to work better and support a healthy immune system when taken regularly. Pick culturelle kids chewables, exclusively powered by LGG, the Proven Effective Probiotic.
BrandCulturelle #ad
ManufacturerCulturelle #ad
Height5.5 Inches
Length3.66 Inches
Weight0.04 Pounds
Width1.25 Inches
Part NumberAMR-028
Model049100400150